Hail, Morrill
- When
- June 26, 5:08 PM MST to 5:11 PM MST
- Where
- Morrill County, 12 mi SE of Bridgeport
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.550, -102.933
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 26, 1:20 PM MST, 3 hours 48 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 220 PM MDT SUN JUN 26 2005 .SHORT TERM...SHORT WAVE TROF NOW LIFTING THRU NORTHEAST WYOMING WITH DEWPOINTS FALLING INTO THE MID 30S WEST WITH LOW TO MID 50S IN THE PANHANDLE. WESTERLY DOWNSLOPE WINDS ALSO GUSTING BETWEEN 30 AND 40 MPH IN WYOMING PORTION OF THE CWA. A FEW WEAK SHOWERS AND THUNDERSTORMS LINGERED OVER THE MOUNTAINS THRU LATE MORNING AND INTO THE AFTERNOON. KGJT AND KRIW RADARS SHOWING SOME TSTMS SOUTH AND WEST OF OUR CWA. WITH THE DRYING TREND AND WEAK INSTABILITY... FEEL THAT THUNDERSTORMS WILL BE LIMITED FOR THE REMAINDER OF THE AFTERNOON AND POTENTIAL FOR SEVERE STORMS IS DIMINISHING. MAIN AREA FOR ANY SEVERE WOULD BE THE FAR EASTERN PORTION OF THE CWA THRU EARLY EVENING. OTHERWISE...SKIES CLEAR THIS EVENING WITH WINDS GRADUALLY DIMINISHING. GOOD RADIATIONAL COOLING EXPECTED OVERNIGHT SO TEMPS WILL DROP INTO THE MID 40S TO MID 50S. ON MONDAY...AIRMASS REMAINS DRY IN THE LOWER LEVELS. WEST TO SOUTHWEST SURFACE WINDS WITH WAA BOOSTING TEMPS UP ABOUT 5 DEGREES WARMER THAN TODAY. THUNDERSTORM COVERAGE WILL BE LESS THAN TODAY...WITH MAIN AREA OF INSTABILITY AND LIFT IN THE NORTHEAST PORTION OF THE CWA. .LONG TERM...TUESDAY THROUGH THURSDAY...MAIN PLAYER DURING THE PERIOD WILL BE A FAST MOVING NORTHERN SHORTWAVE PROPAGATING ALONG THE US/CANADIAN BORDER. ASSOCIATED COOL FRONT APPROACHES FROM THE NORTH TUE NIGHT AND BY 12Z WED...ALONG THE SOUTHERN PERIPHERY OF OUR CWA. EXPECT A ROUND OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT/WEDNESDAY MORNING AS FRONT PROGRESSES THROUGH REGION. HIGH PRESSURE SETTLES IN WEDNESDAY...AND SLIDES INTO THE NORTHERN PLAINS THURSDAY. RETURN FLOW SETS UP THURSDAY BRING WITH IT SOME INSTABILITY AND A CHANCE OF LATE DAY THUNDERSTORMS. TEMPERATURES COOLER BEHIND THE FRONT WEDNESDAY AND THURSDAY...HOWEVER WILL REMAIN NEAR TO SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. FRIDAY THRU SUNDAY...A BROAD UPPER TROF REMAINS ANCHORED ALONG THE US WEST COAST WITH WEST TO SOUTHWEST FLOW ALOFT OVER WYOMING FOR CONTINUED SEASONABLE WEATHER AND GENERALLY BELOW NORMAL CHANCES OF PRECIPITATION. HOWEVER...THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS AND SLIGHTLY COOLER ON FRIDAY IN THE WAKE OF A SHORT WAVE EXPECTED TO MOVE ACROSS WYOMING BY MID WEEK. THEN DRYER AND SLIGHTLY WARMER SATURDAY AND SUN. A COLD FRONT IS EXPECTED TO EDGE SOUTH INTO NORTHERN WYOMING SUNDAY WITH AN UPPER LEVEL SHORT WAVE EXPECTED TO MOVE EAST LATE IN THE DAY FOR ANOTHER INCREASE IN LATE DAY THUNDERSHOWERS SUNDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && JLS-ST/JCD-MLT/WTP-LT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1031 AM MDT SUN JUN 26 2005 WYZ059-061>067-069-271645- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- 1031 AM MDT SUN JUN 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ALONG AND NEAR THE MOUNTAINS OF SOUTHEAST WYOMING. SOME OF THE STORMS COULD PRODUCE STRONG WIND GUSTS TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-019>021-054-055-WYZ060-068-070-271645- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS- 1031 AM MDT SUN JUN 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP ACROSS THE PLAINS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. A FEW OF THE STORMS COULD BECOME SEVERE WTIH DAMAGING WIND GUSTS OVER 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. STARK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT SUN JUN 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 6 N DIX 41.32N 103.49W
06/26/2005 0.75 INCH KIMBALL NE TRAINED SPOTTER
0552 PM HAIL 7 NW GURLEY 41.39N 103.07W
06/26/2005 0.75 INCH CHEYENNE NE TRAINED SPOTTER
&&
JCDThe Cheyenne radar (KCYS), 162 km away, was scanning. The volume nearest the first event began at 00:08 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454317.